MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 BARD BUTTON GASTROSTOMY TUBE, KIT, 24F; FEEDING DEVICE

C.R. BARD, INC. (BASD) -3006260740 BARD BUTTON GASTROSTOMY TUBE, KIT, 24F; FEEDING DEVICE
Model Number 000286
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Codes Unspecified Infection (1930); Inflammation (1932)
Date of Event 02/10/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As the lot number for the device was provided, a manufacturing review will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.Medical device expiry date: 09/2022.
 
Event or Problem Description
It was reported that post replacement of the tube, the device allegedly leaked around the button.It was further reported that the patient had inflammation of the abdomen and infection.The patient's current status was unknown.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: manufacturing review: this is the first complaint reported to date for this product and lot, therefore a device history record review is not required.Investigation summary: the investigation is inconclusive for the reported leakage around the button issue, as the device was not returned for evaluation.A definitive root cause could not be determined.Labeling review: a review of product labeling documentation (e.G.Procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: d4 (expiry date: 09/2022), g3.H11: section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARD BUTTON GASTROSTOMY TUBE, KIT, 24F
Common Device Name
FEEDING DEVICE
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key11420453
Report Number3006260740-2021-00619
Device Sequence Number3976511
Product Code KGC
UDI-Device Identifier10801741087896
UDI-Public(01)10801741087896
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K904779
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number000286
Device Catalogue Number000286
Device Lot NumberHUDX1810
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/10/2021
Supplement Date Received by Manufacturer04/21/2021
Initial Report FDA Received Date03/05/2021
Supplement Report FDA Received Date05/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;